Economics at your fingertips  

Estimation in Random Coefficient Autoregressive Models

Alexander Aue, Lajos Horvath and Josef Steinebach

Journal of Time Series Analysis, 2006, vol. 27, issue 1, 61-76

Abstract: Abstract. We propose the quasi‐maximum likelihood method to estimate the parameters of an RCA(1) process, i.e. a random coefficient autoregressive time series of order 1. The strong consistency and the asymptotic normality of the estimators are derived under optimal conditions.

Date: 2006
References: View complete reference list from CitEc
Citations: View citations in EconPapers (17) Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2019-08-26
Handle: RePEc:bla:jtsera:v:27:y:2006:i:1:p:61-76